# SDR SIMA200530402

- Difficulty date: October 26, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Fr 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FUSELAGE CENTER BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  PERFORMED A CUT OUT OF CORRODED AREA. FABRICATED A DOUBLER, FILLER AND 2 SHIM.  REPAIR DONE IAW SRM.  (K)
